MathSciNet Relay Station
MathSciNet bibliographic data
MR2739889 54E35
Khani, M.; Pourmahdian, M. On the metrizability of cone metric spaces. Topology Appl. 158 (2011), no. 2, 190–193.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement